# SDR A6WA201040878

- Difficulty date: November 24, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 349, CORRODED ON FWD & AFT FACE 6 O`CLOCK POSITION SECTION.  REMOVED CORROSION ON FWD AND AFT FACE OF FRAME AT FS 349 IAW SRM 51-21-06 AND REPAIRED FUSELAGE STRUCTURE FS 349 AND STR 26L IAW REO 601R-53-21-1200.
